Jasson Vindas
Associate Professor
Department of Mathematics

Ghent University

Publications and Preprints 

Find me at    [MathSciNet]   [ZMath]

This is my complete list of publications and preprints. Links to articles and some preprints can be found below. If no link is provided, you may request a preprint from me  

Book 

S.Pilipovic, B.Stankovic, J.Vindas, Asymptotic behavior of generalized functions. Series on Analysis, Applications and Computations, 5., World Scientific Publishing Co., Hackensack, NJ, 2012 (order from publisher)

Book edited

M.Oberguggenberger, J.Toft, J.Vindas, P.Wahlberg (Eds.), Generalized Functions and Fourier Analysis, Oper. Theory Adv. Appl., Vol. 260, Springer, 2017. (order from publisher)

Preprints

[74] A.Debrouwere, J.Vindas, A projective description of generalized Gelfand-Shilov spaces of Roumieu type, submitted. [Preprint]

[73] G.Debruyne, J.Vindas, Note on the absence of remainders in the Wiener-Ikehara theorem, preprint. [Preprint]

[72] A.Debrouwere, J.Vindas, On weighted inductive limits of spaces of ultradifferentiable functions and their duals, submitted. [Preprint]

[71] P.Dimovski, S.Pilipovic, B.Prangoski, J.Vindas, Translation-modulation invariant Banach spaces of ultradistributions, submitted. [Preprint]

[70] S.Pilipovic, B.Prangoski, J.Vindas, Spectral asymptotics for infinite order pseudo-differential operators, submitted. [Preprint]

Published/Accepted Articles

[69] G.Debruyne, J.Vindas, Optimal Tauberian constant in Ingham's theorem for Laplace transforms, Israel J. Math., accepted. [Article|Preprint]

[68] S.Pilipovic, B.Prangoski, J.Vindas, On quasianalytic classes of Gelfand-Shilov type. Parametrix and convolution, J. Math. Pures Appl., accepted. [Article|Preprint]

[67] G.Debruyne, J.Vindas, Complex Tauberian theorems for Laplace transforms with local pseudofunction boundary behavior, J. Anal. Math., accepted. [Article|Preprint]

[66] A.Debrouwere, H.Vernaeve, J.Vindas, A non-linear theory of infrahyperfunctions, Kyoto J. Math., accepted. [Article|Preprint]

[65] G.Debruyne, J.Vindas, On Diamond's L^1 criterion for asymptotic density of Beurling generalized integers, Michigan Math. J., accepted. [Article|Preprint]

[64] G.Debruyne, H.G.Diamond, J.Vindas, M(x)=o(x) Estimates for Beurling numbers, J. Théor. Nombres Bordeaux, accepted. [Article|Preprint]

[63] A.Debrouwere, H.Vernaeve, J.Vindas, Optimal embeddings of ultradistributions into differential algebras, Monatsh. Math., in press. [Article|Preprint]

[62] A.Debrouwere, J.Vindas, On the non-triviality of certain spaces of analytic functions. Hyperfunctions and ultrahyperfunctions of fast growth, Rev. R. Acad.  Cienc. Exactas Fís. Nat. Ser. A. Math. RACSAM, in press. [Article|Preprint]

[61] Ð.Vuckovic, J.Vindas, Ultradistributional boundary values of harmonic functions on the sphere, J. Math. Anal. Appl., 457 (2018), 533-550. [Article|Preprint]

[60] A.Debrouwere, J.Vindas, Solution to the first Cousin problem for vector-valued quasianalytic functions, Ann. Mat. Pura Appl. 196 (2017), 1983-2003. [Article|Preprint]

[59] G.Debruyne, J.Vindas, On PNT equivalences for Beurling numbers, Monatsh. Math. 184 (2017), 401-424.  [Article |Preprint]

[58] R.Estrada, J.Vindas, General Stieltjes moment problems for rapidly decreasing smooth functions, Studia Math. 238 (2017), 271-295. [Article|Preprint]

[57] F.Brackx, F.Sommen, J.Vindas, On the radial derivative of the delta distribution, Complex Anal. Oper. Theory. 11 (2017), 1035-1057. [Article|Preprint]

[56] R.Estrada, J.Vindas, A generalization of the Banach-Steinhaus theorem for finite part limits, Bull. Malays. Math. Sci. Soc. 40 (2017), 907-918. [Article|Preprint]

[55] G.Debruyne, J.Vindas, On general prime number theorems with remainder, in: Generalized Functions and Fourier Analysis, pp. 79-94. Oper. Theory Adv. Appl., Vol. 260, Springer, 2017. [Article|Preprint]

[54] Ð.Vuckovic, J.Vindas, Rotation invariant ultradistributions, in: Generalized Functions and Fourier Analysis, pp. 253-267. Oper. Theory Adv. Appl., Vol. 260, Springer, 2017. [Article|Preprint]

[53] G.Debruyne, J.Vindas, Generalization of the Wiener-Ikehara theorem, Illinois J. Math. 60 (2016), 613-624. [Article|Preprint]

[52] P.Dimovski, S.Pilipovic, B.Prangoski , J.Vindas, Convolution of ultradistributions and ultradistribution spaces associated to translation-invariant Banach spaces, Kyoto J. Math. 56 (2016), 401-440. [Article|Preprint]

[51] A.Debrouwere, J.Vindas, Discrete characterizations of wave front sets of Fourier-Lebesgue and quasianalytic type, J. Math. Anal. Appl. 438 (2016), 889-908. [Article|Preprint]

[50] G.Debruyne, J.-C.Schlage-Puchta, J.Vindas, Some examples in the theory of Beurling's generalized prime numbers, Acta Arith. 176 (2016), 101-129. [Article|Preprint]

[49] S.Pilipovic, D.Rakic, N.Teofanov, J.Vindas, The wavelet transforms in Gelfand-Shilov spaces, Collect. Math. 67 (2016), 443-460. [Article|Preprint]

[48] Ð.Vuckovic, J.Vindas, Eigenfunction expansions of ultradifferentiable functions and ultradistributions in R^n, J. Pseudo-Diff. Oper. Appl. 7 (2016), 519-531. (2016), 519-531. [Article|Preprint]

[47] S.Kostadinova, K.Saneva, J.Vindas, Gabor frames and asymptotic behavior of distributions, Appl. Anal. Discrete Math. 10 (2016), 292-307. [Article|Preprint]

[46] S.Kostadinova, S.Pilipovic, K.Saneva, J.Vindas, The short-time Fourier transform of distributions of exponential type and Tauberian theorems for S-asymptotics, FILOMAT 30 (2016), 3047-3061. [Article|Preprint]

[45] V.Dévoué, J.-A.Marti, H.Vernaeve, J.Vindas, Generalized functions on the closure of an open set. Applications to uniqueness of some characteristic Cauchy problems,  Novi Sad J. Math. 46 (2016), 163-180. [Article]

[44] S.Kostadinova, J.Vindas, Multiresolution expansions of distributions: pointwise convergence and quasiasymptotic behavior, Acta Appl. Math. 138 (2015), 115-134. [Article|Preprint]

[43] T.Gramchev, S.Pilipovic, L.Rodino, J.Vindas, Weyl asymptotics for tensor products of operators and Dirichlet divisors, Ann. Mat. Pura Appl. 194 (2015), 823-841. [Article|Preprint]

[42] P.Dimovski, S.Pilipovic, J.Vindas, Boundary values of holomorphic functions in translation-invariant distribution spaces, Complex Var. Elliptic Equ. 60 (2015), 1169-1189. [Article|Preprint]

[41] P.Dimovski, S.Pilipovic, J.Vindas, New distribution spaces associated to translation-invariant Banach spaces, Monatsh. Math. 177 (2015), 495-515. [Article|Preprint]

[40] S.Maksimovic, S.Pilipovic, P.Sokoloski, J.Vindas, Wave fronts via Fourier series coefficients, Publ. Inst. Math. (Beograd) 97 (2015), 1-10. [Article|Preprint]

[38] P.Dimovski, B.Prangoski, J.Vindas, On a class of translation-invariant spaces of quasianalytic ultradistributions, Novi Sad J. Math. 45 (2015), 143-175. [Article|Preprint]

[38] D.Nemzer, J.Vindas, An elementary approach to asymptotic behavior in the Cesaro sense and applications to Stieltjes and Laplace transforms, Novi Sad J. Math. 45 (2015), 111-124. [Article|Preprint]

[37] S.Kostadinova, S.Pilipovic, K.Saneva, J.Vindas, The ridgelet transform and quasiasymptotic behavior of distributions, in: Pseudo-Differential Operators and Generalized Functions, pp. 185-197. Oper. Theory Adv. Appl., vol. 245, Birkhäuser, Heidelberg-New York-Dordrecht-London, 2015. [Article|Preprint]

[36] J. Vindas, On the relation between Lebesgue summability and some other summation methods, J. Math. Anal. Appl. 411 (2014), 75-82. [Article|Preprint].

[35] H.Vernaeve, J.Vindas, A.Weiermann, Asymptotic distribution of integers with certain prime factorizations, J. Number Theory 136 (2014), 87-99. [Article|Preprint]

[34] S.Kostadinova, S.Pilipovic, K.Saneva, J.Vindas, The ridgelet transform of distributions, Integral Transforms Spec. Funct. 25 (2014), 344-358. [Article|Preprint]

[33] S.Pilipovic, J.Vindas, Multidimensional Tauberian theorems for vector-valued distributions, Publ. Inst. Math. (Beograd) 95 (2014), 1-28. [Article|Preprint]

[32] R.Estrada, J.Vindas, On Borel summability and analytic functionals, Rocky Mountain J. Math. 43 (2013), 895-903. [Article|Preprint]

[31] R.Estrada, J.Vindas, Distributional versions of Littlewood's Tauberian theorem, Czechoslovak Math. J 63 (2013), 403-420. [Article|Preprint]

[30] J.Vindas, Chebyshev upper estimates for Beurling's generalized prime numbers, Bull. Belg. Math. Soc. Simon Stevin 20 (2013), 175-180. [Article|Preprint]

[29] S.Pilipovic, D.Scarpalezos, J.Vindas, Regularity properties of distributions through sequences of functions, Monatsh. Math. 170 (2013), 227-237. [Article|Preprint]

[28] S.Pilipovic, D.Scarpalezos, J.Vindas, Local regularity in non-linear generalized functions, Sao Paulo J. Math. Sci. 7 (2013), 173-191. [Article|Preprint]

[27] S.Pilipovic, D.Scarpalezos, J.Vindas, Classes of generalized functions with finite type regularities, in: Pseudo-Differential Operators, Generalized Functions and Asymptotics, pp. 307-322. Oper. Theory Adv. Appl., vol. 231, Birkhäuser Verlag, Basel, 2013. [Article|Preprint]

[26] J.-C.Schlage-Puchta, J.Vindas, The prime number theorem for Beurling's generalized numbers. New cases, Acta Arith. 153 (2012), 299-324. [Article|Preprint]

[25] R.Estrada, J.Vindas, A general integral, Dissertationes Math. 483 (2012), 49 pp. [Article|Preprint]

[24] R.Estrada, J.Vindas, Exterior Euler summability, J. Math. Anal. Appl. 388 (2012), 48-60. [Article|Preprint]

[23] J.Vindas, Chebyshev estimates for Beurling generalized prime numbers. I, J. Number Theory 132 (2012), 2371-2376. [Article|Preprint]

[22] H.Vernaeve, J.Vindas, Characterization of distributions having a value at a point in the sense of Robinson, J. Math. Anal. Appl. 396 (2012), 371-374. [Article|Preprint]

[21] S.Pilipovic, D.Rakic, J.Vindas, New classes of weighted Hölder-Zygmund spaces and the wavelet transform, J. Funct. Spaces Appl., vol. 2012, Article ID 815475, 18 pages, 2012. [Article|Preprint]

[20] R.Estrada, J.Vindas, On Tauber's second Tauberian theorem, Tohoku Math. J. 64 (2012), 539-560. [Article|Preprint]

[19] R.Estrada, J.Vindas, On distributional point values and boundary values of analytic functions, Rend. Sem. Mat. Univ. Politec. Torino 70 (2012), 121-126. [Article|Preprint]

[18] J.Vindas, S.Pilipovic, D.Rakic, Tauberian theorems for the wavelet transform, J. Fourier Anal. Appl. 17 (2011), 65-95. [Article|Preprint]

[17] J.Vindas, Regularizations at the origin of distributions having prescribed asymptotic properties, Integral Transforms Spec. Funct. 22 (2011), 375-382. [Article|Preprint]

[16] K.Saneva, J.Vindas, Wavelet expansions and asymptotic behavior of distributions, J. Math. Anal. Appl. 370 (2010), 543-554. [Article|Preprint]

[15] R.Estrada, J.Vindas, On the point behavior of Fourier series and conjugate series, Z. Anal. Anwend. 29 (2010), 487-504. [Article|Preprint]

[14] R.Estrada, J.Vindas, On Romanovski's lemma, Real Anal. Exchange 35 (2009/2010), 431-444. [Article|Preprint]

[13] J.Vindas, R.Estrada, On the support of tempered distributions
Proc. Edinb. Math. Soc. (2) 53 (2010), 255-270. [Article|Preprint]

[12] J. Vindas, The structure of quasiasymptotics of Schwartz distributions, Banach Center Publ. 88 (2010), 297-314. [Article|Preprint]

[11] J.Vindas, R.Estrada, On the order of summability of the Fourier inversion formula, Anal. Theory Appl. 26 (2010), 13-42. [Article|Preprint]

[10] J.Vindas, R.Estrada, A quick distributional way to the prime number theorem, Indag. Math. (N.S.) 20(1) (2009), 159-165. [Article|Preprint]

[9] J.Vindas, S.Pilipovic, Structural theorems for quasiasymptotics of distributions at the origin, Math. Nachr. 282 (11) (2009), 1584-1599. [Article|Preprint]

[8] R.Estrada, J.Vindas, Determination of jumps of distributions by differentiated means, Acta Math. Hungar. 124(3) (2009), 215-241. [Article|Preprint]

[7] J.Vindas, R.Estrada, Measures and the distributional phi-transform,  Integral Transforms Spec. Funct. 20 (2009), 325-332. [Article|Preprint]

[6] J.Vindas, R.Estrada, On the jump behavior of distributions and logarithmic averages,  J. Math. Anal. Appl. 347 (2008), 597-606. [Article|Preprint]

[5] J.Vindas, R.Estrada, A Tauberian theorem for distributional point values, Arch. Math. (Basel) 91 (2008), 247-253. [Article]

[4] J.Vindas, Structural theorems for quasiasymptotics of distributions at infinity, Publ. Inst. Math. (Beograd) (N.S.) 84(98) (2008), 159-174. [Article|Preprint]

[3] J.Vindas, R.Estrada, Distributional point values and convergence of Fourier series and integrals, J. Fourier Anal. Appl. 13 (2007), 551-576. [Article]

[2] J.Vindas, R.Estrada, Distributionally regulated functions, Studia Math. 181 (2007), 211-236. [Article|Preprint]

[1] J.Vindas, R.Estrada, Global behavior of integral transforms, Journal of Inequalities and Applications, vol. 2006, Article ID 61980, 2006. [Article]

Ph.D Thesis

J.Vindas, Local behavior of distributions and applications, Dissertation, Louisiana State University, Baton Rouge, 2009, (x+426 pp.) [pdf
(This file contains some minor corrections to the original version)

Other preprints and drafts

S.Pilipovic, J.Vindas, Multidimensional Tauberian theorems for wavelet and non-wavelet transforms, preprint. [Preprint]

A.Debrouwere, J.Vindas, Vector-valued Eidelheit sequences and the non B-completeness of tensor products, preprint. [Preprint]

J.Vindas, Ultradistribution proof of the Tauberian theorem for Beurling algebras, preprint. [Preprint]

R.Estrada, J.Vindas, On the Cesàro behavior and some asymptotic notions for Schwartz distributions, preprint. [Preprint]

R.Estrada, J.Vindas, Local boundary behavior of harmonic and analytic functions I: Abelian theorems, preprint. [Preprint]



J.Vindas


Last Update: November 13, 2017Send comments to jvindas@cage.UGent.be